advertisement
Question
Posted by: marlene | 2009/08/08

Allergy

The doctor prescribed Bio-amoksiklav for my daughter yesterday, she start drinking it around noon and today she start having an reaction on her legs. could she be allergic to the medicine, must i stop the medicine ? She had a previous reaction on klindamisin as well

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Marlene

It sounds like she is allergic to the penicillin and I suggest that you ask your doctor to do blood tests to confirm this and to prescribe a safe alternative.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement